MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP
Model Number 481012
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the descriptions of the event by user facility, the cause for leaks could be bonding between the tube and base of the device.There is no patient involvement reported.There is no adverse event.Additional attempts to get the sample are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
Smartez pump (se0200-100.Lot# s8c58) containing cefazolin 2 grams in 0.9% sodium chloride 100 ml is leaking at the base of device.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard indus
500/73 moo 2, tasit
pluakdaeng, rayong 21140
TH  21140
MDR Report Key8147456
Report Number3012429465-2018-00006
Device Sequence Number13867527
Product Code MEB
UDI-Device Identifier28859299101013
UDI-Public(01)28859299101013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number481012
Device Lot NumberS8C58
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1